Alert archive / Florida / Coastal Flood Statements in 2019
Coastal Flood Statement 8, NWS Key West, FL
NWS Key West, FL issued this coastal flood statement at Sep 22, 2019, 1:36 PM EDT for Monroe County, Florida. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2019, 1:36 PM EDT (17:36 UTC)
- Expired
- Sep 25, 2019, 12:00 PM EDT
- In force
- 70 hr
- Issued by
- NWS Key West, FL
County Monroe County, FL
The radar
The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341 WHUS42 KKEY 221736 CFWKEY Coastal Hazard Message National Weather Service Key West FL 136 PM EDT Sun Sep 22 2019 FLZ076-231000- /O.NEW.KKEY.CF.S.0008.190922T1736Z-190923T1000Z/ Monroe Upper Keys- 136 PM EDT Sun Sep 22 2019 ...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW-LYING AREAS OF THE UPPER KEYS... * COASTAL FLOODING...Tides are expected to run about three quarters of a foot above the predicted tides across the Upper Florida Keys. The total water level will result in minor saltwater flooding, particularly across the Bayside communities of Key Largo. * TIMING...Tides across the Upper Keys will tend to stay high, with very little relief at low tide. Based on past events, saltwater will slowly recede during the next couple of days. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles are almost certain to be saltwater. $$ CLR
7 follow-up statements
749 WHUS42 KKEY 230617 CFWKEY Coastal Hazard Message National Weather Service Key West FL 217 AM EDT Mon Sep 23 2019 FLZ077-078-231600- /O.EXB.KKEY.CF.S.0008.000000T0000Z-190924T1500Z/ Monroe Middle Keys-Monroe Lower Keys- 217 AM EDT Mon Sep 23 2019 ...MINOR COASTAL FLOODING EXPECTED ACROSS LOW-LYING AREAS... * COASTAL FLOODING...Tides are expected to run about three quarters to one foot above the predicted tides along the Lower and Middle Keys. The total water level at high tide will result in minor saltwater flooding, particularly Gulf and Bayside of the Lower and Middle Keys. * TIMING...The impacts from saltwater flooding will be greatest at high tide. For the Lower Keys, the next higher high tide will occur during the predawn hours early this morning. For the Middle Keys, the next higher high tide will occur shortly after sunrise this morning. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles around the times of high tide are almost certain to be saltwater. $$ FLZ076-231600- /O.EXT.KKEY.CF.S.0008.000000T0000Z-190924T1500Z/ Monroe Upper Keys- 217 AM EDT Mon Sep 23 2019 ...MINOR COASTAL FLOODING EXPECTED ACROSS LOW-LYING AREAS... * COASTAL FLOODING...Tides are expected to run about three quarters of a foot above the predicted tides across the Upper Florida Keys. The total water level will result in minor saltwater flooding, particularly across the Bayside communities of Key Largo. * TIMING...Tides across the Upper Keys will tend to stay high, with very little relief at low tide. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles are almost certain to be saltwater. $$ Jacobson
401 WHUS42 KKEY 231527 CFWKEY Coastal Hazard Message National Weather Service Key West FL 1127 AM EDT Mon Sep 23 2019 FLZ076>078-240300- /O.CON.KKEY.CF.S.0008.000000T0000Z-190924T1500Z/ Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- 1127 AM EDT Mon Sep 23 2019 ...MINOR COASTAL FLOODING EXPECTED ACROSS LOW_LYING AREAS AND STREETS... * COASTAL FLOODING...Tides are expected to run about three quarters to one foot above the predicted tides across the Florida Keys. The total water level at high tide will result in minor saltwater flooding, particularly for Gulf and Bayside communities. * TIMING...The impacts from saltwater flooding will be greatest at high tide. For the Lower Keys and Middle Keys, the next higher high tide will occur around sunrise Tuesday. Tides across the Upper Keys will tend to stay high, with very little relief at low tide. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles around the times of high tide are almost certain to be saltwater. $$ CLR
538 WHUS42 KKEY 240238 CFWKEY Coastal Hazard Message National Weather Service Key West FL 1038 PM EDT Mon Sep 23 2019 FLZ076>078-241045- /O.CON.KKEY.CF.S.0008.000000T0000Z-190924T1500Z/ Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- 1038 PM EDT Mon Sep 23 2019 ...MINOR COASTAL FLOODING EXPECTED ACROSS LOW_LYING AREAS AND STREETS... * COASTAL FLOODING...Tides are expected to run about three quarters to one foot above the predicted tides across the Florida Keys. The total water level at high tide will result in minor saltwater flooding, particularly for Gulf and Bayside communities. * TIMING...The impacts from saltwater flooding will be greatest at high tide. For the Lower Keys and Middle Keys, the next higher high tide will occur around sunrise Tuesday. Tides across the Upper Keys will tend to stay high, with very little relief at low tide. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles around the times of high tide are almost certain to be saltwater. $$
517 WHUS42 KKEY 240619 CFWKEY Coastal Hazard Message National Weather Service Key West FL 219 AM EDT Tue Sep 24 2019 FLZ076>078-241600- /O.EXT.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/ Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- 219 AM EDT Tue Sep 24 2019 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS AND STREETS... * COASTAL FLOODING...Tides are expected to run about three quarters to one foot above the predicted tides across the Florida Keys. The total water level will result in minor saltwater flooding around the times of high tide, particularly for Gulf and Bayside communities. * TIMING...The impacts from saltwater flooding will be greatest at high tide. For the Lower Keys and Middle Keys, the next higher high tide will occur around sunrise Tuesday. Tides across the Upper Keys will tend to stay high, with very little relief at low tide. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles around the times of high tide are almost certain to be saltwater. $$ Jacobson
522 WHUS42 KKEY 241442 CFWKEY Coastal Hazard Message National Weather Service Key West FL 1042 AM EDT Tue Sep 24 2019 FLZ077-078-250300- /O.CAN.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/ /O.NEW.KKEY.CF.Y.0002.190924T1442Z-190925T1600Z/ Monroe Middle Keys-Monroe Lower Keys- 1042 AM EDT Tue Sep 24 2019 ...COASTAL FLOOD ADVISORY IN EFFECT... * COASTAL FLOODING...Tides are expected to run about one foot above the predicted tides across the Middle and Lower Keys. The total water level will result in saltwater flooding around the times of high tide, particularly for Gulf side communities. * TIMING...The impacts from saltwater flooding will be greatest at high tide. For the Lower Keys and Middle Keys, the next higher high tide will occur just after sunrise Wednesday. * IMPACTS...Saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles around the times of high tide are almost certain to be saltwater. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$ FLZ076-250300- /O.CON.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/ Monroe Upper Keys- 1042 AM EDT Tue Sep 24 2019 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS AND STREETS... * COASTAL FLOODING...Tides are expected to run about a half foot above the predicted tides across the Upper Keys. The total water level will result in minor saltwater flooding around the times of high tide, particularly for Bayside communities. * TIMING...Tides across the Upper Keys will tend to stay high, with very little relief at low tide. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles around the times of high tide are almost certain to be saltwater. $$
416 WHUS42 KKEY 250216 CFWKEY Coastal Hazard Message National Weather Service Key West FL 1016 PM EDT Tue Sep 24 2019 FLZ077-078-251115- /O.CON.KKEY.CF.Y.0002.000000T0000Z-190925T1600Z/ Monroe Middle Keys-Monroe Lower Keys- 1016 PM EDT Tue Sep 24 2019 ...COASTAL FLOOD ADVISORY IN EFFECT... * COASTAL FLOODING...Tides are expected to run about one foot above the predicted tides across the Middle and Lower Keys. The total water level will result in saltwater flooding around the times of high tide, particularly for Gulf side communities. * TIMING...The impacts from saltwater flooding will be greatest at high tide. For the Lower Keys and Middle Keys, the next higher high tide will occur just after sunrise Wednesday. * IMPACTS...Saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles around the times of high tide are almost certain to be saltwater. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$ FLZ076-251115- /O.CON.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/ Monroe Upper Keys- 1016 PM EDT Tue Sep 24 2019 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS AND STREETS... * COASTAL FLOODING...Tides are expected to run about a half foot above the predicted tides across the Upper Keys. The total water level will result in minor saltwater flooding around the times of high tide, particularly for Bayside communities. * TIMING...Tides across the Upper Keys will tend to stay high, with very little relief at low tide. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember, persistent puddles around the times of high tide are almost certain to be saltwater. $$
707 WHUS42 KKEY 250825 CFWKEY Coastal Hazard Message National Weather Service Key West FL 425 AM EDT Wed Sep 25 2019 FLZ077-078-251600- /O.CON.KKEY.CF.Y.0002.000000T0000Z-190925T1600Z/ Monroe Middle Keys-Monroe Lower Keys- 425 AM EDT Wed Sep 25 2019 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT... * COASTAL FLOODING...Tides are expected to run between three quarters and one foot above the predicted tides across the Middle and Lower Keys. The total water level will result in saltwater flooding around the times of high tide, particularly for Gulf side communities. * TIMING...The impacts from saltwater flooding will be greatest around the time of high tide. For the Lower Keys and Middle Keys, the next higher high tide will occur during the early to mid morning hours today. * IMPACTS...Saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember that persistent puddles around the times of high tide are almost certain to be saltwater. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that above normal tides will generate flooding of low lying areas. && $$ FLZ076-251600- /O.CON.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/ Monroe Upper Keys- 425 AM EDT Wed Sep 25 2019 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS AND STREETS... * COASTAL FLOODING...Tides are expected to run about a half foot above the predicted tides across the Upper Keys. The total water level will result in minor saltwater flooding, particularly for Bayside communities. * TIMING...Tides across the Upper Keys will tend to stay high, with very little relief at low tide. * IMPACTS...Minor saltwater flooding of low elevation streets and lots is likely. Some storm drains will overflow and some seawalls and docks will be overtopped. Motorists should remember that persistent puddles around the times of high tide are almost certain to be saltwater. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 22, 10:31 AM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Sep 22, 10:31 AM EDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Key West FL 1031 AM EDT Sun Sep 22 2019 .DISCUSSION... Mid to upper-level ridging centered over the northern Gulf Coast reaches northeast into the eastern United States. A high pressure cell centered over the extreme western North Atlantic stretches west to the southern Appalachians. Water vapor imagery highlights an orphaned upper-level low marching west through the southern Gulf of Mexico. MIMIC TPW loops highlight an extreme gradient in moisture across South Florida and the Florida Keys. The 12Z KKEY RAOB was near a daily maximum for PW (2.41"), while KMFL set their daily minimum PW (1.23"). Since our launch nearly three hours ago, squalls and showers have shifted south into the Straits of Florida, indicating the drier air to our north successfully has battled for tropical real estate. Strong northeast to east breezes persist at the land and marine observations stations. The KBYX VWP continues to sample 33 knots of wind at 1 kft. We updated the forecast based on hints from the overnight crew, and on recent radar trends. Rain chances are 50% for the remainder of the afternoon across the island chain. Highs should only reach the mid 80s based on the extensive cloud debris streaming north from storms in the Straits. No other changes needed or planned. && .MARINE... Small Craft Advisories remain in effect for all coastal waters of the Florida Keys. From synopsis, strong northeast to east breezes will continue across the Florida Keys coastal waters this afternoon, between high pressure over the Southeast United States and lower pressure over the western Caribbean. The high pressure will gradually weaken tonight through Tuesday, allowing easterly breezes to slowly diminish. Gentle to moderate east breezes will prevail from Tuesday night through Thursday night, as weak high pressure lingers over the Florida peninsula. && .AVIATION... The EYW and MTH terminals today are near the northern edge of a large area of moderate rain and heavier embedded thunderstorms over the Straits. For the terminals, the northern edge entails light stratiform rain with 5-8SM visibilities prevailing until about 16z-17z. After that, the northern edge should push south into the Straits for the afternoon and evening, leaving the terminals rain-free with mainly mid-level cigs above 12,000 feet. Otherwise, gusty winds will prevail, with gusts near 25 knots common through this evening. The BYX weather radar currently estimates 2,000-foot winds to be 077 degrees at 34KT. If surface winds back in direction (more northeasterly) or temporarily drop off in speed, this would set the stage for low-level wind shear. Overnight tonight, the low-level air mass could moisten enough to produce temporary cigs in the 020-030 range. Will evaluate that further for the next TAF issuance. && .PRELIMINARY POINT TEMPS/POPS... Key West 86 78 88 79 / 50 60 50 30 Marathon 86 78 88 79 / 50 60 40 30 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...Small Craft Advisory GMZ031>035-042>044-052>055-072>075. && Public/Marine/Fire...CLR Aviation/Nowcasts....Haner Data Collection......DR Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 22, 5:06 AM EDT, 8 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 506 AM EDT Sun Sep 22 2019 FLZ076>078-GMZ031>035-042>044-052>055-072>075-231000- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 506 AM EDT Sun Sep 22 2019 This Hazardous Weather Outlook is for the Florida Keys and adjacent coastal waters. .DAY ONE...TODAY AND TONIGHT Scattered squalls and isolated thunderstorms are expected along the Florida Keys and the adjacent coastal waters today and tonight. The primary squall and thunderstorm hazards will be brief strong wind gusts of 40 to 50 mph and cloud to surface lightning strikes. Strong northeast to east breezes will continue today and tonight, and Small Craft Advisories remain in effect for all coastal waters of the Florida Keys. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Fresh to strong northeast breezes are expected over the Florida Keys coastal waters Monday and Monday evening. Small Craft Advisories may be required during that time. Isolated thunderstorms will be possible along the Florida Keys and the surrounding waters Monday and Monday night, then again Friday through Saturday. The primary thunderstorm hazards will be strong gusty winds and cloud to surface lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Sep 22, 8:58 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
858 AM EDT SUN SEP 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM NON-TSTM WND GST 14 NW KEY WEST 24.71N 81.93W
09/22/2019 M41.00 MPH GMZ033 FL MESONET
A WIND GUST OF 36 KTS, OR 41 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.
1242 AM MARINE TSTM WIND 2 SW GRASSY KEY 24.74N 80.98W
09/22/2019 M45.00 MPH MIDDLE KEYS IN MON FL MESONET
A WIND GUST OF 39 KTS, OR 45 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT CRAWL KEY.
1243 AM MARINE TSTM WIND 4 SE TEATABLE KEY 24.86N 80.62W
09/22/2019 M42.00 MPH GMZ042 FL MESONET
A WIND GUST OF 37 KTS, OR 42 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT ALLIGATOR REEF LIGHT.
1250 AM MARINE TSTM WIND 5 SSE EAST END OF SEVEN 24.63N 81.10W
09/22/2019 M41.00 MPH GMZ043 FL C-MAN STATION
A WIND GUST OF 36 KTS, OR 41 MPH, WAS RECORDED BY THE
C-MAN STATION AT SOMBRERO KEY LIGHT.
0119 AM NON-TSTM WND GST 11 ESE CARD SOUND BRIDG 25.22N 80.21W
09/22/2019 M39.00 MPH GMZ042 FL MESONET
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT CARYSFORT REEF LIGHT.
0130 AM MARINE TSTM WIND 5 SSE EAST END OF SEVEN 24.63N 81.10W
09/22/2019 M43.00 MPH GMZ043 FL C-MAN STATION
A WIND GUST OF 37 KTS, OR 43 MPH, WAS RECORDED BY THE
C-MAN STATION AT SOMBRERO KEY LIGHT.
0133 AM NON-TSTM WND GST 4 SE TEATABLE KEY 24.86N 80.62W
09/22/2019 M39.00 MPH GMZ042 FL MESONET
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT ALLIGATOR REEF LIGHT.
0146 AM NON-TSTM WND GST 14 NW KEY WEST 24.71N 81.93W
09/22/2019 M40.00 MPH GMZ033 FL MESONET
A WIND GUST OF 35 KTS, OR 40 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.
0253 AM MARINE TSTM WIND 4 SE TEATABLE KEY 24.86N 80.62W
09/22/2019 M39.00 MPH GMZ042 FL MESONET
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT ALLIGATOR REEF LIGHT.
0526 AM MARINE TSTM WIND 14 NW KEY WEST 24.71N 81.93W
09/22/2019 M39.00 MPH GMZ033 FL MESONET
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.
0636 AM NON-TSTM WND GST 14 NW KEY WEST 24.71N 81.93W
09/22/2019 M39.00 MPH GMZ033 FL MESONET
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.
0651 AM NON-TSTM WND GST 8 ENE FORT JEFFERSON AT 24.67N 82.75W
09/22/2019 M40.00 MPH GMZ034 XX C-MAN STATION
A WIND GUST OF 35 KTS, OR 40 MPH, WAS RECORDED BY THE
C-MAN STATION AT PULASKI SHOAL LIGHT.
&&
ROSSLocal storm report, Sep 22, 10:39 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1039 AM EDT SUN SEP 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM MARINE TSTM WIND 10 SW KEY WEST 24.46N 81.89W
09/22/2019 M39 MPH GMZ044 FL C-MAN STATION
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
C-MAN STATION AT SAND KEY LIGHT.
&&
ROSSLocal storm report, Sep 22, 10:46 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1046 AM EDT SUN SEP 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM NON-TSTM WND GST 14 NW KEY WEST 24.71N 81.93W
09/22/2019 M40 MPH GMZ033 FL MESONET
A WIND GUST OF 35 KTS, OR 40 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.
&&
ROSSLocal storm report, Sep 22, 10:56 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1056 AM EDT SUN SEP 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM MARINE TSTM WIND 4 SE TEATABLE KEY 24.86N 80.62W
09/22/2019 M39 MPH GMZ042 FL MESONET
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
WEATHERFLOW MESONET SITE AT ALLIGATOR REEF LIGHT.
&&
ROSSLocal storm report, Sep 22, 11:55 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1155 AM EDT SUN SEP 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM MARINE TSTM WIND 5 SSE EAST END OF SEVEN 24.63N 81.10W
09/22/2019 M39 MPH GMZ043 FL C-MAN STATION
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
C-MAN STATION AT SOMBRERO KEY LIGHT.
&&
ROSSLocal storm report, Sep 22, 12:01 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1201 PM EDT SUN SEP 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM NON-TSTM WND GST 8 ENE FORT JEFFERSON AT 24.67N 82.75W
09/22/2019 M39 MPH GMZ034 XX C-MAN STATION
A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
C-MAN STATION AT PULASKI SHOAL LIGHT.
&&
ROSSThe office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 12:30 AM EDT | Special Marine Warning | KEY | 60 min | |
| Sep 22, 1:07 AM EDT | Special Marine Warning | KEY | 53 min | |
| Sep 22, 1:22 AM EDT | Special Weather Statement | KEY | 38 min | |
| Sep 22, 2:16 AM EDT | Special Marine Warning | KEY | 59 min | |
| Sep 22, 2:48 AM EDT | Special Marine Warning | KEY | 57 min | |
| Sep 22, 3:28 AM EDT | Special Marine Warning | KEY | 62 min | |
| Sep 22, 4:51 AM EDT | Special Marine Warning | KEY | 36 min | |
| Sep 22, 10:03 AM EDT | Special Marine Warning | KEY | 57 min | |
| Sep 22, 10:57 AM EDT | Special Marine Warning | KEY | 63 min | |
| Sep 22, 11:39 AM EDT | Special Marine Warning | KEY | 51 min | |
| Sep 22, 12:21 PM EDT | Special Marine Warning | KEY | 54 min | |
| Sep 22, 12:28 PM EDT | Special Marine Warning | KEY | 62 min | |
| Sep 22, 1:32 PM EDT | Special Marine Warning | KEY | 28 min |
Nearby
Coastal Flood Statements in Florida, 2019Every coastal flood statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.